Matrix volume method of the mean square deviation computation of least square solution

Shuqiang Xue, Yamin Dang, Wu Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

A simple and stable mean square deviation computation method without solving the linear equations is presented. The observing structure, the quality of observations and the accuracy of the function model can be evaluated before applying least square adjustment by using the proposed method in this method.
Original languageChinese (Simplified)
Pages (from-to)1106-1109
Number of pages4
JournalWuhan Daxue Xuebao (Xinxi Kexue Ban)/ Geomatics and Information Science of Wuhan University
Volume34
Issue number9
Publication statusPublished - 1 Sep 2009

Keywords

  • Least square adjustment
  • Mahalanobis volume
  • Matrix volume
  • Mean square deviation
  • Numerical stability

ASJC Scopus subject areas

  • Earth-Surface Processes
  • Computer Science (miscellaneous)

Cite this